# SDR 2008UALA03847

- Difficulty date: July 12, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 70,258 hours, 11,417 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Frayed
- Location: Mask Microphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER O2 MASK MIC WIRE IS FRAYED.  *S/D*  FOUND MIC WIRE FRAYED.  REPLACED 2ND OBS O2 MASK PER MM 35-11-51.  AC OK FOR SERVICE.
